Items where Author is "Yin, Li"

Warning The system is temporarily closed to updates for reporting purpose.
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Yin, Li and Bhayo, Barkat Ali and Göğüş, Nihat Gökhan (2021) On generalized complete (p, q)-elliptic integrals. Acta Mathematica Scientia, 41 (2). pp. 475-486. ISSN 0252-9602 (Print) 1572-9087 (Online)

Bhayo, Barkat Ali and Yin, Li (2020) On a function involving generalized complete (p, q)-elliptic integrals. Arabian Journal of Mathematics, 9 (1). pp. 73-82. ISSN 2193-5343 (Print) 2193-5351 (Online)

This list was generated on Mon Oct 2 12:01:59 2023 +03.